# SDR DALA2017021201146

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 42,752 hours, 28,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT CUSP WEB AT STA Y= 674. HFEC INSPECTION WAS ACCOMPLISHED AND CRACKS WERE FOUND (1.500") AND (2.500") PER NDT SPM 06-10-01.001. DAMAGE WAS REMOVED PER SRM 53-00-55 2R-4 REPAIR 4 FIG 212. CUT OUT WAS TREATED AND PAINTED PER SRM 51-10-04 PAR 21 AND 15. REPAIR PARTS WERE FABRICATED PER SRM 53-00-55-2R-4 REPAIR 4 FIG 212. (HFEC)WAS ACCOMPLISHED PER B717 NDTSPM 06-10-01.001 NO CRACKS WERE FOUND AFTER CUT OUT ON STA LT SIDE CUSP WEB STA Y=674. DOUBLER AND FILLER WAS TREATED AND PAINTED PER SRM 51-10-04 PAR 15 AND 21. DOUBLER AND FILLER REPAIR WERE INSTALLED PER SRM 51-41-02 AND 51-41-05.
